Journal article icon

Journal article

A two-sided q-analogue of the Coxeter complex

Abstract:

We define a complex of bimodules over the Iwahori-Hecke algebra associated to a finite Coxeter group, calculate its cohomology and show that it induces a derived equivalence over its module category extending the Morita equivalence given by a certain algebra automorphism. We show further that when tensored with the index representation this complex becomes isomorphic to the one-sided q-analogue of the Coxeter complex previously defined by V. Deodhar [On some geometric aspects of Bruhat orderi...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jalgebra.2005.03.026

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Publisher:
Elsevier B.V. Publisher's website
Journal:
Journal of Algebra Journal website
Volume:
289
Issue:
1
Pages:
128-134
Publication date:
2005-07-05
DOI:
ISSN:
0021-8693
URN:
uuid:f1d9134f-cc2b-4ee4-a59c-6f665423dfd5
Source identifiers:
21718
Local pid:
pubs:21718
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP